Factorizations of and by powers of complete graphs

Bryant, D. E., El-Zanati, S. I. and Vanden Eynden, C. (2002) Factorizations of and by powers of complete graphs. Discrete Mathematics, 243 1-3: 201-205. doi:10.1016/S0012-365X(01)00216-3


Author Bryant, D. E.
El-Zanati, S. I.
Vanden Eynden, C.
Title Factorizations of and by powers of complete graphs
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 2002-01-01
Sub-type Article (original research)
DOI 10.1016/S0012-365X(01)00216-3
Volume 243
Issue 1-3
Start page 201
End page 205
Total pages 5
Editor P. L. Hammer
Place of publication Amsterdam
Publisher Elsevier Science B V, North Holland
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract Let K-k(d) denote the Cartesian product of d copies of the complete graph K-k. We prove necessary and sufficient conditions for the existence of a K-k(r)-factorization of K-pn(s), where p is prime and k > 1, n, r and s are positive integers. (C) 2002 Elsevier Science B.V. All rights reserved.
Keyword Mathematics
Graph Factorization
Cartesian Product
Affine Geometries
Generalized Cubes
Snakes
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collections: Excellence in Research Australia (ERA) - Collection
School of Physical Sciences Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 03:33:58 EST